# SDR DALA2021120607483

- Difficulty date: December 4, 2021
- Submitted: December 6, 2021
- Operation: Air carrier
- Aircraft: N833MH
- Make and model: Boeing 767432ER
- Aircraft serial: 29706
- Aircraft time: 82,083 hours, 16,133 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 1809 LLCR EMERGENCY LIGHTS ON CLIMATE CONTROL PANEL & CREW REST BED INOP. CORRECTIVE ACTION: REMOVED AND REPLACED LOWER LOBE CREW REST BATTERY PACK AND POWER SUPPLY IAW B767 AMM 33-51-07. OPS CHECK GOOD (8192693)
